Home   >   CSC-OpenAccess Library   >   Mathematical Science   >  International Journal of Contemporary Advanced Mathematics (IJCM)
International Journal of Contemporary Advanced Mathematics (IJCM)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 1985
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2017
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 2   ISSUE - 1    
Publication Date - July / August 2011      |       Pages - 1 - 27
Download Complete Issue    (4.66MB)
   
     
     
     
3 Records found in CSC-OpenAccess Library.    
     
     
Embedding and np-Complete Problems for 3-Equitable Graphs    
S. K. Vaidya, P. L. Vihol    
Pages - 1 - 7     |    Revised - 01-05-2011     |    Published - 31-05-2011    
Full Text Available  (461.25KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
A Numerical Investigation of Breast Compression: Lesion Modeling    
MacArthur L, Lorenzo M. Smith, Neal Hall    
Pages - 8 - 21     |    Revised - 01-07-2011     |    Published - 05-08-2011    
Full Text Available  (1.22MB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
E-Cordial Labeling of Some Mirror Graphs    
S K Vaidya, N B Vyas    
Pages - 22 - 27     |    Revised - 01-07-2011     |    Published - 05-08-2011    
Full Text Available  (1.13MB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles